It is a question my now 32 year old had abdominal surgery where they had literally take his colon out of his stomach and put it back in because it was so twisted. It took quite a few hours. He was hospitalized for 11 days. When they discharged him his creatinine was almost 3 but they said it had started to drop/or go down so they discharged him home. Now he has been a member of this HMO since he was born. But because he was now a Medi Cal Patient they called and told him he could not come for his after surgery check up that he need to come in every 3 days for a few weeks to get his creatinine level checked they placed exactly 1 order for it to be done and the next 2 times I had to call and insist on them ordering it and it was coming down .1-.2 every 3 days they also told him that he could not be seen in the clinic because he was MediCal and that he should find an outside provider. It took 9 months to find one . Ever since the Vancomycin he got he has had 3 episodes of kidney stones severe flank and multiple UTI's where he pees blood. Never had any of this ever in his life. He has never been sick other than the surgery. He now has hypertension too and is being treated for it. I believe it was the Vancomycin he would always tell the nurse that the medicine he was getting IV made him feel really bad and it took his constant complaining that finally got them to stop it. He was getting 3 different IV antibiotics but only complained when they hung the Vancomycin . And no he didn't know when they were hanging it because he was getting 3 different ones. What are everyone's thoughts ?
- Vancomycin Information for Consumers
- Vancomycin Information for Healthcare Professionals (includes dosage details)
- Side Effects of Vancomycin (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 14 Feb 2010 • 1 answer
Posted 29 Jun 2010 • 1 answer
Posted 20 Sep 2012 • 3 answers
Posted 2 Jul 2013 • 3 answers
Posted 4 May 2015 • 1 answer